# SDR CLCA0308

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N279AX
- Make and model: Doug DC-10-30
- Aircraft serial: N47816
- Aircraft time: 95,598 hours, 17,135 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Unlocked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN ALTITUDES IN ALL MODES.  CABIN ALT FOLLOWED AIRCRAFT TO 12000.
